News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Stomach Problems


 Richard Cain - Fri Jan 28, 2005 9:43 am

Having stomach fullness and nausea for about three weeks. When sleeping, nausea gets worse when I turn on my side. I thought Lipitor might be causing it, but when I withhold Lipitor the problem remains. Pepsid and Mylanta give some, but little, relief.
 Dr. Safaa Mahmoud - Sun Jun 25, 2006 5:27 pm

User avatar Dear Richard Cain,
It is true that lipitor can cause, nausea and Flatulence. Gastritis is also a side effect of this drug. the effect is reversible but it might need sometime till the effect of the drug is removed from your body.
If the symptoms are not improving and getting worse even after you have stopped lipitor intake, take appointment with your doctor and consult him.
Good luck,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here